A3 Book section, Chapters in research books
A Fixed Domain Approach in Shape Optimization Problems with Neumann Boundary Conditions (2008)


Neittaanmäki, P., & Tiba, D. (2008). A Fixed Domain Approach in Shape Optimization Problems with Neumann Boundary Conditions. In P. Neittaanmäki, & R. Glowinski (Eds.), Partial Differential Equations Modelling and Numerical Simulation (16. ed., pp. 235-244). Springer. doi:10.1007/978-1-4020-8758-5_13


JYU authors or editors


Publication details

All authors or editors: Neittaanmäki, Pekka; Tiba, Dan

Parent publication: Partial Differential Equations Modelling and Numerical Simulation

Parent publication editors: Neittaanmäki, Pekka; Glowinski, Roland

ISBN: 978-1-4020-8757-8

Edition: 16

Journal or series: Computational Methods in Applied Sciences

Publication year: 2008

Pages range: 235-244

Publisher: Springer

Publication language: English

DOI: https://doi.org/10.1007/978-1-4020-8758-5_13

Open Access: Publication channel is not openly available


Fields of science:


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-12 at 10:57